Facebook Pixel

If I missed 8 pills in a row, could I be pregnant?

By August 27, 2010 - 11:56am
Rate This

I went to get my pills refilled at the pharmacy, but the pharmasist had to call my dr because it has been a year since I last seen him. Well...I forgot to go and pick them. Nine days later I finally got them and took the first Monday pill, because it was Monday. I had intercourse twice in between that time frame. Could I be pregnant? I have been having horrible headaches and feeling nauseous during the day, or is it because I starting taking the pills again after not taking them for longer than 9 days because I had had my period the week before. I am taking low-ogestral. Please give me some advice?

Add a Comment1 Comments

HERWriter Guide

Hi Stern!

Thanks for your question!

As I'm sure you know, missing 9 pills does increase your risk of pregnancy (otherwise we wouldn't need our birth control pills!) and it's doubtful the headaches and nausea are due to a 9 day absence. You may have some kind of bug that may require a doctor's visit if it doesn't leave soon.

Keep taking your pills and then wait it out until your next period and you'll know for sure. Don't forget to always keep condoms handy for these situations!

Do update us when you get your period!

August 27, 2010 - 12:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.